Why do I feel tired all the time and why at times do I feel so tired I feel as if I am going to faint. I get so tired, I can't think, I can't moviate. The doctor put me on anxity medication which only slows the brain down more. Can someone please help me?
Extreme fatigue could be due to menopause/hormonal imbalance of PCOD, anemia, diabetes, hypothyroidism, or due to kidney or liver problems. Another possibility is sleep disturbances (like sleep apnea, imbalance of rapid eye and non rapid eye movement sleep etc.). You may sleep your customary 7-8 hours and yet feel fatigued. You need sleep studies to rule this out. Other possibilities are chronic fatigue syndrome, depression, low Vit B12, low iron, low calcium, sodium and potassium. Hyperthyroidism too causes increased sweating and tiredness. Postviral fatigue syndrome is another possibility. Persisting EBV infection or mono can also be the cause. A comprehensive investigation is required keeping all the points in mind. Do discuss this with your doctor and get yourself examined. Take care!
I would say to start with the basics, try eating right, taking supplements increasing water intake, and exercising. Even if you're too tired now to exercise, get your butt up and start just five minutes...everytime you think of it. If that doesn't help after a couple weeks Then start up some lab work. Also note to yourself and your dr if ibuprofen seems to help you feel better all around.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.